RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 6, Pages 171–180 (Mi izv57)  

This article is cited in 6 scientific papers (total in 6 papers)

On the theory of equations in finite groups

S. P. Strunkov

Moscow Engineering Physics Institute (State University)

Abstract: A set of operations is found which permit the construction of a series of equations in finite group with the property that the functions which count their solutions are characters or generalized characters of the group.

Full text: PDF file (1382 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:6, 1273–1282

Bibliographic databases:

MSC: 20C15
Received: 20.01.1995

Citation: S. P. Strunkov, “On the theory of equations in finite groups”, Izv. RAN. Ser. Mat., 59:6 (1995), 171–180; Izv. Math., 59:6 (1995), 1273–1282

Citation in format AMSBIB
\Bibitem{Str95}
\by S.~P.~Strunkov
\paper On the theory of equations in finite groups
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 6
\pages 171--180
\mathnet{http://mi.mathnet.ru/izv57}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481619}
\zmath{https://zbmath.org/?q=an:0872.20008}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 6
\pages 1273--1282
\crossref{https://doi.org/10.1070/IM1995v059n06ABEH000057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UR47200008}


Linking options:
  • http://mi.mathnet.ru/eng/izv57
  • http://mi.mathnet.ru/eng/izv/v59/i6/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. K. Das, R. K. Nath, “On Solutions of a Class of Equations in a Finite Group”, Communications in Algebra, 37:11 (2009), 3904  crossref  elib
    2. Chen W., Yin D., Chen Zh., “Inapproximability Results for Equations Over Infinite Groups”, Theor. Comput. Sci., 411:26-28 (2010), 2513–2519  crossref  mathscinet  zmath  isi
    3. D. V. Baranov, Ant. A. Klyachko, “Economical adjunction of square roots to groups”, Siberian Math. J., 53:2 (2012), 201–206  mathnet  crossref  mathscinet  isi
    4. Parzanchevski O., Schul G., “On the Fourier Expansion of Word Maps”, Bull. London Math. Soc., 46:1 (2014), 91–102  crossref  isi
    5. Klyachko A.A., Mkrtchyan A.A., “How many tuples of group elements have a given property? With an appendix by Dmitrii V. Trushin”, Int. J. Algebr. Comput., 24:4 (2014), 413–428  crossref  mathscinet  zmath  isi  elib  scopus
    6. Prajapati S.K., Sarma R., “on Group Equations”, Bull. Iran Math. Soc., 41:2 (2015), 315–324  mathscinet  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:267
    Full text:97
    References:32
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019